PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 1 | 31-41
Tytuł artykułu

Borel resummation of formal solutions to nonlinear Laplace equations in 2 variables

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a nonlinear Laplace equation Δu = f(x,u) in two variables. Following the methods of B. Braaksma [Br] and J. Ecalle used for some nonlinear ordinary differential equations we construct first a formal power series solution and then we prove the convergence of the series in the same class as the function f in x.
Rocznik
Tom
67
Numer
1
Strony
31-41
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-10-02
poprawiono
1996-10-10
Twórcy
autor
  • Institute of Mathematics, Kraków Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
autor
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [Br] B. Braaksma, Multisummability of formal power series solutions of nonlinear meromorphic differential equations, Ann. Inst. Fourier (Grenoble) 42 (1992), 517-541.
  • [Sz-Zie] Z. Szmydt and B. Ziemian, The Mellin Transformation and Fuchsian Type PDEs, Kluwer, 1992.
  • [Zie1] B. Ziemian, Generalized analytic functions with applications to singular ordinary and partial differential equations, Dissertationes Math. 354 (1996).
  • [Zie2] B. Ziemian, Leray residue formula and asymptotics of solutions to constant coefficient PDEs, Topol. Methods Nonlinear Anal. 3 (1994), 257-293.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z1p31bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.